# SDR DHLA200700024

- Difficulty date: April 27, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,803 hours, 38,318 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, BELOW 80 KTS NR 2 ENG N1 INDICATOR DROPPED TO 0 PERCENT.  ALL OTHER ENGINE PARAMETERS NORMAL, 146,700LBS.;80 KTS IAS;26C PA-26FT.1.  ENTERED ON DMI NR 28913 IAW MEL 77-2 CAT"B" PLACARD INSTALLED + SP-77-2.
